Dynamics on Blowups of the Projective Plane

DSpace/Manakin Repository

Dynamics on Blowups of the Projective Plane

Citable link to this page


Title: Dynamics on Blowups of the Projective Plane
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2007. Dynamics on blowups of the projective plane. Publications Mathématiques de L'IHÉS 105(1): 49-89. Revised 2008.
Full Text & Related Files:
Published Version: doi:10.1007/s10240-007-0004-x
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3445979

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [8255]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Search DASH

Advanced Search